DIFFERENT TYPES MEIR-KEELER CONTRACTIONS ON PARTIAL METRIC SPACES


Erhan I. M. , Karapinar E., Turkoglu D.

JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, vol.14, no.6, pp.1000-1005, 2012 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 6
  • Publication Date: 2012
  • Journal Name: JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1000-1005
  • Keywords: Partial metric spaces, Meir-Keeler contraction, Fixed point theory
  • Gazi University Affiliated: Yes

Abstract

In this manuscript, Meir-Keeler contractions on partial metric spaces are introduced. It is shown that if a self-mapping T on a complete partial metric spaces is a Meir-Keeler contraction, then T has a unique fixed point.